# SDR HEEA0016857

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N427PH
- Make and model: Bell 407
- Aircraft serial: 53059
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: 071111401
- Condition: Malfunctioned
- Location: Radar Altimeter
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER DISPLAY INACCURATE.
